# SDR KNNA200700029

- Difficulty date: April 29, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N413JG
- Make and model: Boeing 737-2Q8
- Aircraft serial: 23148
- Aircraft time: 60,395 hours, 54,138 cycles
- Engine: Pwa JT8D17
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Damaged
- Location: Bs 807-827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER LOBE/FUSELAGE SKIN, SHOWS SIGNS OF HAVING LOOSE ATTACH RIVETS FROM BS 807 TO BS 827 AT BBL-0.  FOUND CORROSION AT THE TIME FASTENER REMOVAL.  ACO NR 075369 PROVIDE REPAIRS INSTRUCTIONS ON SKIN REPAIR AT BS 807-827 BBL 0, SRM 53-10-4 FIGURE 6.
